# SDR UPS00233227

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  SURFACE CORROSION ON FLOORBEAM BS 344 LBL & RBL 0.  HFEC C/O IN AREA OF BLEND CORROSION/CUTOUT IAW B727 NDT MANUAL PT6, 51-00-00 ,FIG4 .NDF. CORROSION REMOVED IAW SRM 51-10-06. FLOORBEAM REPA IRED IAW SRM 53-10-08 FIG7.
